Alert archive / Colorado / Tornado Warnings in 2022

Tornado Warning 1, NWS Denver/Boulder, CO

June 7, 2022Phillips County, Sedgwick County, Colorado

NWS Denver/Boulder, CO issued this tornado warning at Jun 7, 2022, 5:14 PM MDT for Phillips County, Sedgwick County, Colorado. It was in force for 31 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2022, 5:14 PM MDT (23:14 UTC)
Expired
Jun 7, 2022, 5:45 PM MDT
In force
31 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Phillips County, CO, Sedgwick County, CO

The radar

The Goodland radar (KGLD), 162 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 5:17 PM MDTHAIL 2.57 Sse Julesburg, CO
Jun 7, 5:29 PM MDTHAIL 14 Nnw Marks Butte, COHAIL LASTED APPROXIMATELY 10 MINUTES. TIME ESTIMATED BY RADAR.
Jun 7, 5:36 PM MDTHAIL 12 Nne Marks Butte, CODELAYED REPORT VIA TWITTER. TIME ESTIMATED BY RADAR.
Jun 7, 5:40 PM MDTTORNADO6 Wsw Sixteen-Mile Corn, COBRIEF LANDSPOUT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 2:17 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.2 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2022-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2022-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -94 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
774 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
-94 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

421 
WFUS55 KBOU 072314
TORBOU
COC095-115-072345-
/O.NEW.KBOU.TO.W.0001.220607T2314Z-220607T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Denver CO
514 PM MDT Tue Jun 7 2022

The National Weather Service in Denver Colorado has issued a

* Tornado Warning for...
  Northeastern Phillips County in northeastern Colorado...
  Central Sedgwick County in northeastern Colorado...

* Until 545 PM MDT.
    
* At 513 PM MDT, a severe thunderstorm capable of producing a tornado
  was located 6 miles northwest of Sixteen-Mile Corner, or 10 miles
  south of Julesburg, moving southeast at 45 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation. At 510 PM MDT, a brief tornado 
           was reported southeast of Sedgwick.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Sixteen-Mile Corner around 520 PM MDT.
  Amherst around 530 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4055 10205 4089 10258 4097 10238 4089 10205
TIME...MOT...LOC 2313Z 302DEG 40KT 4083 10232 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

HIRIS
2 follow-up statements
630 
WWUS55 KBOU 072327
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
527 PM MDT Tue Jun 7 2022

COC095-115-072345-
/O.CON.KBOU.TO.W.0001.000000T0000Z-220607T2345Z/
Phillips CO-Sedgwick CO-
527 PM MDT Tue Jun 7 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM MDT FOR
NORTHEASTERN PHILLIPS AND SOUTHEASTERN SEDGWICK COUNTIES...
    
At 526 PM MDT, a severe thunderstorm capable of producing a tornado
was located over Sixteen-Mile Corner, or 13 miles northeast of
Holyoke, moving southeast at 40 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
  Amherst.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4055 10205 4081 10243 4093 10223 4089 10205
TIME...MOT...LOC 2326Z 305DEG 34KT 4076 10221 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

HIRIS
842 
WWUS55 KBOU 072335
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
535 PM MDT Tue Jun 7 2022

COC095-115-072345-
/O.CON.KBOU.TO.W.0001.000000T0000Z-220607T2345Z/
Phillips CO-Sedgwick CO-
535 PM MDT Tue Jun 7 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM MDT FOR
NORTHEASTERN PHILLIPS AND SOUTHEASTERN SEDGWICK COUNTIES...
    
At 535 PM MDT, a severe thunderstorm capable of producing a tornado
was located near Amherst, or 13 miles northeast of Holyoke, moving
southeast at 45 mph.

HAZARD...Tornado and tennis ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Amherst and Sixteen-Mile Corner. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4070 10227 4087 10216 4089 10205 4055 10205
TIME...MOT...LOC 2335Z 301DEG 38KT 4071 10211 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN

$$

HIRIS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jun 7, 2:51 PM MDT, 2 hours 23 minutes earlier.

Area forecast discussion, Jun 7, 2:51 PM MDT, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
251 PM MDT Tue Jun 7 2022

.SHORT TERM...(This evening through Wednesday)
Issued at 244 PM MDT Tue Jun 7 2022

A Severe Thunderstorm Watch will be in effect for much of the
urban corridor and northeast plains until 8 pm this evening.  Plenty
of moisture to work with this afternoon with dewpoints hanging in
the lower-mid 50s. A mid level cap around 700 mb, had kept things
quiet early this afternoon. This cap however has diminished and
thunderstorms are developing, strongest along and south of I-70 so
far this afternoon. 100 mb MLCAPE around 1500-2500 j/kg so far
this afternoon. There is a 100 kt jet max passing along the
northern border this afternoon. Enhanced risk over the far
northeast corner of the state still looks good with strong
damaging winds and large hail the main threats. There will be a
smaller risk of tornadoes as well.  HiRes models still show some
potential along the urban corridor this afternoon, but the focus
will be over the northeast plains east of I-25 this evening. A
cold front will push across the plains and into the Denver area
late this evening. There will be a brief period of gusty post-
frontal winds to 30-35 mph, any maybe some light shower activity
developing west and south of Denver. Low clouds will linger
through mid morning Wednesday. On Wednesday, a drier
northwesterly flow aloft will be over the region. Coverage in
thunderstorms will decrease with more increasing stability in the
lower levels. Best chance of thunderstorms will be along the
Palmer Divide in the afternoon.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 244 PM MDT Tue Jun 7 2022

Wednesday evening and night, Colorado will be under a building
ridge with decreasing northwesterly flow aloft. A few showers may
linger on the eastern plains into the night but should bring
little impact. Partly to mostly cloudy skies overnight with low
temperatures in the 50s across the plains and 40s in the high
country.

Thursday, the ridge will flatten out a bit in the morning as a
weak disturbance moves through. This wave may provide some weak
synoptic ascent but we should be behind the wave by the afternoon
so it doesn't look like this will coincide with the instability.
The ridge resumes building behind that disturbance and high
temperatures will rise to the mid to upper 80s across the plains
and 60s and 70s in the high country. There should still be decent
moisture around, models are showing surface dewpoints 40 to 60 F,
with a strong gradient from our terrain to the eastern plains, and
precipitable water values 0.50 to 1.00 inches which is from
around normal to 150 percent of normal across most of the area.
There should be some instability, with low to mid level lapse
rates of 8 to over 9 C/km and MLCAPE maybe 1000 to 2000 J/kg
favoring the eastern plains where there will be the most moisture.
There will be less but still decent shear, around 20 to 40 knots
of bulk shear in most areas over the plains. Expect scattered
showers and storms in the afternoon into the evening and the most
favorable conditions over the eastern, especially northeastern,
plains. Closer to the foothills, model soundings are showing dry
air at the surface which will limit wetting rainfall.

Models are in good agreement through the weekend about the ridge
remaining in place and building over the western states, with a
warming and drying trend and possibly elevated to critical fire
weather conditions again by early next week. Friday, a weak front
may bring temperatures down a few degrees but the warming trend
will resume promptly, and high temperatures will probably exceed
90 F around Denver over the weekend. Some moisture should remain
trapped under the ridge but instability will be limited and there
will be lesser coverage and intensity of afternoon convection.
Sunday, an upper trough should start coming on shore over the west
coast and temperatures should cool in the early part of next
week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1144 AM MDT Tue Jun 7 2022

Lower clouds have scattered out with light and variable winds at
the terminals early this afternoon. There is still a small storm
threat, but if a stronger storm develops it could produce a brief
period of heavy rain, hail, and strong outflow winds. The majority
of the storms should stay north, east, and south of the Denver
area airports. Main window for storms at KDEN will be small,
20-23z, so have included vcts at that time, then the threat should
shift east of the Denver terminals. NE winds 7-11 kts expected
after 20z.

Another front is expected to arrive 01-02Z this evening with a
period of gusty northeast winds to 25-30 knots. A stratus deck and
ceilings around 2000-3000 ft AGL expected to develop shortly
thereafter. Some of the models suggest some light shower activity
after 03z so we added vcsh to KBJC and KAPA at that time. MVFR
ceiling restrictions will persist until 15z Wednesday morning.

&&

.HYDROLOGY...
Issued at 244 PM MDT Tue Jun 7 2022

There will be a small chance of storms mainly for the Cameron Peak
and Calwood burn areas this afternoon and evening. However, if a
stronger storm develops it could put down a quick inch of rain. Odds
of this happening is small so will slick with the limited risk.
There is no threat for flash flooding over the burn areas Wednesday.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Cooper
LONG TERM...EJD
AVIATION...Cooper
HYDROLOGY...Cooper
Hazardous weather outlook, Jun 7, 10:36 AM MDT, 6 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1036 AM MDT Tue Jun 7 2022

COZ030>051-081645-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1036 AM MDT Tue Jun 7 2022

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

...SEVERE STORMS POSSIBLE THIS AFTERNOON/EARLY EVENING...

Severe thunderstorms with very large hail and damaging winds will
be possible across portions of northeast Colorado. There is
considerable uncertainty as to the occurrence of severe weather,
but the highest risk area would be over the eastern plains and
Palmer Divide area, roughly along and east of a line from Fort
Morgan to Kiowa. It's not impossible that a couple severe storms
could develop as far west as the I-25 Corridor and Denver metro
area. Very large hail to around 2 inches in diameter and damaging
winds up to 70 mph will be possible from the isolated but
strongest storms. There is just a low risk of a tornado.

The main period of storm development should be between 2 pm and 8
pm, but could last as late as 10 pm depending on how the thunderstorms
evolve.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Wednesday afternoon and evening, there is a chance of thunderstorms
focused mainly around and south of I-70, especially over the
Palmer Divide. Thursday, there is a chance of storms again and
there may be a few stronger to severe storms over the eastern
plains. Drier and considerably hotter weather is expected for this
weekend, and elevated to critical fire weather conditions may set
back in across much of northeast Colorado.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be required after 2 pm across
portions of the plains.

In the hours before

Special weather statement, Jun 7, 3:37 PM MDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Denver CO
337 PM MDT Tue Jun 7 2022

COZ044-045-049-072200-
Washington County CO-Morgan County CO-
Central and East Adams and Arapahoe Counties CO-
337 PM MDT Tue Jun 7 2022

...A strong thunderstorm will impact portions of south central
Morgan, western Washington and northeastern Adams Counties through
400 PM MDT...

At 336 PM MDT, Doppler radar was tracking a strong thunderstorm 4
miles west of Shamrock, or 27 miles south of Fort Morgan, moving
northeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Twelve-Mile Corner and Shamrock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
northeastern Colorado.

&&

LAT...LON 3978 10386 3986 10400 4009 10382 3993 10352
TIME...MOT...LOC 2136Z 231DEG 22KT 3987 10390

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

HIRIS
Local storm report, Jun 7, 3:45 PM MDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
345 PM MDT TUE JUN 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     HAIL             7 NW FORDER             38.75N 103.79W
06/07/2022  M1.00 INCH       LINCOLN            CO   TRAINED SPOTTER

0330 PM     HAIL             WOODLIN SCHOOL          39.79N 103.52W
06/07/2022  M1.00 INCH       WASHINGTON         CO   TRAINED SPOTTER

&&
Local storm report, Jun 7, 3:58 PM MDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
358 PM MDT TUE JUN 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             7 NW FORDER             38.76N 103.80W
06/07/2022  M1.75 INCH       LINCOLN            CO   TRAINED SPOTTER

0330 PM     HAIL             WOODLIN SCHOOL          39.79N 103.52W
06/07/2022  M1.00 INCH       WASHINGTON         CO   TRAINED SPOTTER

0329 PM     HAIL             7 NW FORDER             38.75N 103.79W
06/07/2022  M1.00 INCH       LINCOLN            CO   TRAINED SPOTTER

&&
Special weather statement, Jun 7, 4:46 PM MDT, 28 minutes before
Special Weather Statement
National Weather Service Denver CO
446 PM MDT Tue Jun 7 2022

COZ049-072330-
Washington County CO-
446 PM MDT Tue Jun 7 2022

...A strong thunderstorm will impact portions of southeastern
Washington County through 530 PM MDT...

At 446 PM MDT, Doppler radar was tracking a strong thunderstorm 5
miles north of Anton, or 23 miles south of Akron, moving east at 35
mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Anton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
northeastern Colorado.

&&

LAT...LON 4000 10280 3976 10280 3974 10325 3987 10332
      4004 10279 4000 10279
TIME...MOT...LOC 2246Z 251DEG 32KT 3981 10321

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

HIRIS
Local storm report, Jun 7, 4:48 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
448 PM MDT TUE JUN 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     HAIL             4 NE ELBA               39.99N 103.17W
06/07/2022  M1.00 INCH       WASHINGTON         CO   TRAINED SPOTTER

0335 PM     HAIL             7 NW FORDER             38.76N 103.80W
06/07/2022  M1.75 INCH       LINCOLN            CO   TRAINED SPOTTER

0330 PM     HAIL             WOODLIN SCHOOL          39.79N 103.52W
06/07/2022  M1.00 INCH       WASHINGTON         CO   TRAINED SPOTTER

0329 PM     HAIL             7 NW FORDER             38.75N 103.79W
06/07/2022  M1.00 INCH       LINCOLN            CO   TRAINED SPOTTER

&&
Local storm report, Jun 7, 5:13 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
513 PM MDT TUE JUN 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TORNADO          3 NE SEDGWICK           40.96N 102.48W
06/07/2022                   SEDGWICK           CO   PUBLIC

0504 PM     TSTM WND GST     3 N SEDGWICK            40.98N 102.52W
06/07/2022  M76 MPH          SEDGWICK           CO   PUBLIC

0501 PM     TORNADO          1 N SEDGWICK            40.95N 102.52W
06/07/2022                   SEDGWICK           CO   TRAINED SPOTTER

            LANDSPOUT TORNADO ENDED AT 504 PM MDT.

0419 PM     HAIL             4 NE ELBA               39.99N 103.17W
06/07/2022  M1.00 INCH       WASHINGTON         CO   TRAINED SPOTTER

0335 PM     HAIL             7 NW FORDER             38.76N 103.80W
06/07/2022  M1.75 INCH       LINCOLN            CO   TRAINED SPOTTER

0330 PM     HAIL             WOODLIN SCHOOL          39.79N 103.52W
06/07/2022  M1.00 INCH       WASHINGTON         CO   TRAINED SPOTTER

0329 PM     HAIL             7 NW FORDER             38.75N 103.79W
06/07/2022  M1.00 INCH       LINCOLN            CO   TRAINED SPOTTER

&&

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 6:06 PM MDTSpecial Weather StatementBOUDouglas39 min
Jun 6, 6:21 PM MDTSpecial Weather StatementBOUElbert39 min
Jun 6, 6:38 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln36 min
Jun 6, 7:03 PM MDTSpecial Weather StatementBOULincoln42 min
Jun 6, 7:13 PM MDTSpecial Weather StatementBOULincoln47 min
Jun 6, 7:28 PM MDTSevere Thunderstorm WarningBOULincoln47 min
Jun 7, 2:39 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln51 min
Jun 7, 2:44 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Washington46 min
Jun 7, 3:02 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe43 min
Jun 7, 3:17 PM MDTSevere Thunderstorm WarningBOUWashington43 min
Jun 7, 3:25 PM MDTSevere Thunderstorm Warning Considerable damage threatBOULincoln50 min
Jun 7, 3:37 PM MDTSpecial Weather StatementBOUMorgan23 min
Jun 7, 3:50 PM MDTSevere Thunderstorm WarningBOUWashington40 min
Jun 7, 4:00 PM MDTSevere Thunderstorm WarningBOUWashington45 min
Jun 7, 4:04 PM MDTSevere Thunderstorm Warning Considerable damage threatBOULincoln41 min
Jun 7, 4:34 PM MDTSevere Thunderstorm WarningBOULogan, Sedgwick56 min
Jun 7, 4:41 PM MDTSevere Thunderstorm Warning Considerable damage threatBOULincoln49 min
Jun 7, 4:46 PM MDTSpecial Weather StatementBOUWashington44 min
Jun 7, 4:58 PM MDTSevere Thunderstorm WarningBOULogan, Phillips, Sedgwick47 min
Jun 7, 5:30 PM MDTSevere Thunderstorm WarningBOULincoln16 min
Jun 7, 5:41 PM MDTSevere Thunderstorm WarningBOUPhillips, Sedgwick34 min

Nearby

Tornado Warnings in Colorado, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.